| Model Number |
DFT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.The complaint history and product history records could not be reviewed because the reporting facility did not provide a lot number or any identification traceable to the manufacturing documentation.The root cause has not been identified.(b)(4).
Event or Problem Description
A surgeon reported that following an intraocular lens (iol) implant procedure, the patient postoperative refraction was -0.5 and visual acuity (va) was 0.5.Photorefractive keratectomy was performed, after the laser touch-up, the va was 1.0.The patient is now satisfied with this mono vision.Additional information has been requested; however, further information has not been received.